codeine overdose?

Discussion in 'Help Me! I Need to Talk to Someone.' started by Carcinogen, Feb 27, 2008.

Thread Status:
Not open for further replies.
  1. Carcinogen

    Carcinogen Well-Known Member

    I think I took too much codeine, my breathings really slow, everything seems strange. I wasn't trying to kill myself, I was trying to get out of it enough that I wouoldn't off myself. Ah the irony...I die from trying not to die. just wondered if anyone knew what the symptoms of a fatal codeine overdose are? I can't say how much, might be considered methods, but I just need to know if I can just leave it and I'll still survive, I hate doctors so don't want to go unless there's no other choice. Or maybe this accident is a way of telling me it's my time to go...

    Also, is it bad if you've cut deep enough for your arm to go numb?

    I should be dead...I'm so tired and cold...
     
  2. ColdSummer

    ColdSummer Well-Known Member

    Symptoms

    Bluish colored fingernails and lips
    Breathing - shallow
    Breathing - slow and labored
    Breathing stops
    Cold, clammy skin
    Coma
    Constipation
    Dizziness
    Drowsiness
    Low blood pressure
    Muscle spasticity
    Muscle twitches
    Pinpoint pupils
    Seizures
    Skin itching
    Spasms of stomach or intestines
    Weak pulse

    < Mod Edit - Could be used as methods >

    And yes, if you cut your arm and sometime later it is still numb, then you have probably done some kind of nerve damage.
     
    Last edited by a moderator: Feb 27, 2008
  3. Carcinogen

    Carcinogen Well-Known Member

    Thanks. Looks like I'll survive this one without having to go to the doctor then :smile:
     
  4. Spearmint

    Spearmint Well-Known Member

    Yes, the numb arm is something to be worried about, you've probably damaged nerves.
     
  5. dazzle11215

    dazzle11215 Staff Alumni

    what's the worst that could happen if you go to the doctor? they ask if you took much codeine on purpose, and you say, no but it's so i'm not tempted to somethign really harmful. there are many crappy doctors, but many good ones, too. nothing wrong with getting some help with this pain you are suffering. might be scary, but i ask again, what's the worst that couuld happen?
    c.
     
  6. *dilligaf*

    *dilligaf* Staff Alumni

    I took a codiene overdose before and it is NOT pretty. (Ask Vikki she had to sit in the hospital scratching my back manically :unsure: )

    I'm pretty sure I am allergic to codiene though :blink:

    I swelled up, went bright red, everything was blurry and spinning, I couldn't talk properly and I had an unbelievably bad itch EVERYWHERE
     
  7. Carcinogen

    Carcinogen Well-Known Member

    I don't know. They might think I'm just some attention seeking kid. They might not give a fuck. Self inflicted injuries are just wasting their time, right? I also don't want anyone else to know, and my parents might find out. I can't waste everyone's time like that. All they'll see is some fat stupid eighteen year old who damages herself because she doesn't have the courage to just off herself and have done with it, thus improving the world.

    Anyways...Does anyone know if it all kind of hits you quite early on or if it gets worse a few hours later? It's getting a lot worse.
    I live 5 miles from the hospital and I don't know if a general doctor will see me without an appointment if I really have to go. I can't die like this, when I go, I want it to be on MY terms.
     
  8. Spearmint

    Spearmint Well-Known Member

    Better to be safe than sorry...I'd go to the ER, or A&E, or whatever it is where you are. :hug: You might want to get your arm looked at, too!
     
  9. dazzle11215

    dazzle11215 Staff Alumni

    you may have caused damage to your organs, not uncommon with OD'ing... can take a while for the effects to be known. best to go to the hospital. they might ask about yr parents, but not necessarily, after all you are 18, an adult in many jurisdictions.

    yes, there will be the occasional asshole doc/medical staff, but mostly they are kind and compassionate and their job is to care for you until you are ready to care for yourself again.

    you are the only one judging yourself ... i just feel sad that you are in such despair and facing this medical crisis alone. i wish i was there to show up in a taxi and zoom you off for some help! we want you well; adn so do the nurses and doctors.

    take a friend with you. if you have nobody you trust, just take that tiny part of you that wants to go out on your own terms over to the er.
     
  10. zetaf

    zetaf Well-Known Member

    codeine is just weird... even with low doses... if you're trying to get high with opiates I suggest using something man-made specifically to bind to opiate receptors, not a naturally occurring compound in opium (well maybe morphine :biggrin:) ... the point is, of any of the commonly used opiates codeine seems to be the one with the weirdest side-effects even with low doses.

    <Mod Edit: Could be used as methods>

    Also, if you're thinking about getting high with opiates, just be aware that doing this is basically inevitably condemning yourself to some serious addiction problems in the future.
     
    Last edited by a moderator: Feb 27, 2008
  11. WhyMeWhy

    WhyMeWhy Well-Known Member

    Oh Hell NO! I knew when you posted about the 20 pills something was wrong.
     
Thread Status:
Not open for further replies.